# SDR DALA2021110406800

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,825 hours, 13,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 ON MEET AND GREET FOUND 0.40 INCH HOLE ON LT WING LOWER PANEL 511FB, CORRECTIVE ACTION: HOLE IS 0.40 INCHES IN DIAMETER . FWD TO MON PER B767-300 SRM 57 -20*-01-1A PROCEDURE 1. FIGURE 101 SHEET 3 H & J. INSPECT EVERY A CK AND REPAIR NO LATER THAN 1200 FLT CYCLES. (8325972)
